WestminsterResearch

Global attractivity in a recursive sequence

Yang, Xiaofan and Chen, Bill and Megson, Graham M. and Evans, David J. (2004) Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 667-682. ISSN 0096-3003

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.amc.2003.10.007


Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5805
Deposited On:03 Feb 2009 14:59
Last Modified:20 Oct 2009 14:39

Repository Staff Only: item control page